# SDR SWIA200211369

- Difficulty date: October 20, 2002
- Submitted: October 31, 2002
- Operation: Air carrier
- Aircraft: N925SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7682
- Aircraft time: 265 hours, 204 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38004883
- Part serial: P895
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

AT THE GATE, THE APU AUTO SHUTDOWN, TWICE, WITH AN EGT SPIKE OF 990 DEGREES THE SECOND TIME.  REMOVED AND REPLACED APU ASSEMBLY IAW RII 49-401 AND MM 49-10-00.  OPS CHECK GOOD.
